# SDR CA131126008

- Difficulty date: November 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 27,488 hours
- Engine: Pwa PT6T3B
- System (JASC): 3210 · Main Landing Gear
- Part: Crosstube
- Part number: D212664101
- Condition: Cracked
- Location: Rt Mlg
- Part time: 1,466 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT RETURNING FROM A TRAINING FLIGHT.  LANDED AND THE CREW HEARD A LOUD CRACKING SOUND.  AFTER SHUTDOWN, IT WAS NOTED THAT THE FRONT CROSS TUBE HAD BROKEN.  NO OTHER DAMAGE DISCOVERED AND ACFT HAS BEEN REMOVED FROM SERVICE.
